# SDR SWAA002591

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,980 hours, 57,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW. READJUSTED EVAC SLIDE ASSY PER MM.
